Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin-dosage?

Posted by bigbertha on March 27, 1999, at 12:47:32

In reply to Re: wellbutrin-dosage?, posted by dave on March 26, 1999, at 11:17:34

> > I've been taking 150 mgs SR for about a month and am experiencing an uncomfortable "speedy" feeling. Does anyone have any experience with this and does lowering the dosage amount help?

I am currently taking 150mg SR Wellbutrin along with
10 mg Prozac-it seems to help with the racy
feeling. Maybe you try this or mix Wellbutrin
with a more sedating AD.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bigbertha thread:4041